# SDR ASAA2024091052477

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 35,430 hours, 10,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 737
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE T/C 78233008, FOUND R/H SLIDE LT INOP. GROUNDED - YES. RELAMPED R/H SLIDE LT PER 33-51-04. OPS CHECK NORMAL.
